[Question #4891] This is follow up for Q # 3818 & 3987 (STD or not)

27 months ago

Long story will make it short.

Unprotected intercourse feb 2018 after 1 week i had discharge, sore throat, tonsil stones.

Negative test for chlamydia, gonorrhea, HIV, hep B & C, Trish .  Repeat every test at least 2-3 times all of them negative & (CT/ NG & HIV PCR). Visit at least 5 doctor + infection diseases every time they will repeat some test / give new medicine, List of medicine:  

Injection megion1g (ceftriaxone). and 4 caps. of zithoromax 250

 

 flagy 400 (metronidazole) & ciprobay 500 (ciprofloxacin) 

5 days

 Unidox 400 (doxycycline)

10 days

suprax 400 (cefixime)

10 days

 IV megion1g (ceftriaxone).

 3 days 2x/day

permixon160

1 month

 tavanic 500 (Levofloxacin)

14 days

doxydar 100 (doxycycline)

10 days

Any way all symptoms cleared except the discharge.

Then its advice by DR. Edward W. Hook to test for MG, Test result came positive doctor prescribe moxifloxacin 10 days. Discharge still there so I had follow up on this site (Q #3987) with Doctor H. Hunter Handsfield about MG treatment FAILURE, As per the doctor( It is NOT possible to conclude treatment failure for M genitalium based only on symptoms). So I just redo the MG PCR again 2 time in 2 different lab. Both came back with negative.

1-So right now am in dilemma do I have an STD or not ?? if not how come this discharge start after one week of intercourse which is almost 11 months back till now ? im 29 years male and I never have this discharge  before this incident , its not just in the mooring and yes I have this discharge without any erection? Can you give me your opinion on this pls

2- on the other side and after all of that medicine I notice some other things , I don’t know if its normal or its related to std or it’s something related to urology (foam urine (every time),  semen is small amount(most of the time)  , ejaculate not strong (most of the time). So I google foam urine and found its mostly related to kidney problem, then I had some kidneys test just for mind peace, all is good. Found this on google (A less common cause of foamy urine is retrograde ejaculation, which is a condition that happens in men when semen backs up into the bladder instead of being released from the penis.) is it possible this problem linked to my problem discharge?? 

Edward W. Hook M.D.
Edward W. Hook M.D.
27 months ago
Welcome back to the forum.  Thanks for the detailed, yet concise summary.  My sense is that you had M. Genitalium, that it was cured by the moxifloxacin that you took, and that any continuing symptoms that you may sense may reflect your heightened sensitivity to the possibility of abnormalities and, as a result, you may be noticing normal variations in urine appearance, etc that are not due to STI.  IT is now time for you to stop testing, to stop taking medications, and to move forward from here.  Thus in answer to your specific questions:
1.  No, you do not have and STI.  Please see above.
2. See my comment above.  The things you have noted are not due to STI.  You may wish to discuss this with a urologist.

I hope this helps.  EWH
---
27 months ago

 

Thanks for the help,

 

Can you in light me more on this (heightened sensitivity to the possibility of abnormalities) what do you think? It will recover by the time? Or it will just continue? Can I do anything regarding that?

is there any other complication i should be worry about from this situation?  

Edward W. Hook M.D.
Edward W. Hook M.D.
27 months ago
Most people are able to believe their test results.  Those who do not are often reassured when they hear from experts such as Dr. Handsfield and I that their tests provide proof that hey are not infected.  Those who, like you, are having trouble believing both the test results and our assessments are often suffering from guilt over their actions which benefit from seeking the assistance of a trained counselor or mental health professional who can help them work through their concerns.

You really do need to move on.  EWH
---